Couldn't find what you looking for?

TRY OUR SEARCH!


I have been on percoset for 6 months now. it helped me greatly to relieve my pain. I know this is a narcotic analgesic and I was wondering what withdrawal effects I can expect when I decide to get off of it. Any info is more than welcome!

Loading...


I think it all depends on you dosage and how you were taking the medicine. I was prescribed 7.5 mg but I have never taken more than 4. 5 mg. I did experience some side effects at the beginning from this drug like nausea and sweating but soon after they went away. Anyway, as I was really cautious about the drug I experienced non withdrawal symptoms. If you think you may be physically addicted, you should find a doc to help you with tapering and getting off.
Reply

Loading...

I am now coming off of Oxycodone 5 mg taking 3.5 pills per day, on average. I am issued 4 pills by the VA for severe back pain so I can save a little for when I am out of country, like now. I have been on this drug since April 2005, but quit, for 16 days, in November 2007. It took me about 9 days of misery to get over the withdrawal symptons. ''Waves'' of misery and pain prevailed in my body and mind. I slept poorly. Finally, on about the 8th day, I felt better and finally had a decent bowel movement. I started back the Oxy around December 1st 2007, never missing a day. I quit on Saturday night at 10pm Estonia time. I am now on 49 hours without a pill and I feel like c**p. I mean terrible. Like cob webs in my brain. And my body aches and nose is running. For years,I drank at least 10 glasses of purified water a day, every day of my life. I eat no pork or red meat, I exercise daily, and I eat only extra virgin olive oil.I drink ZERO alcohol. point; none of that healthy living has help eliminate my current withdrawal pains. I am very disappointed at myself for starting back on the Oxy 6 or 7 months ago. I have to finally be done with this drug. I have made a lot of stupid business deals, when I was 'high' and said things I later regretted.I must get back to a stable me. Hang in there and get off of the Oxycodone. It is a drug that, in my opinion, is a dead end street. It drys out your intestines and throws off your psychic. And think about this: almost all of the people you communicate with in life or not on the Oxy and they do not know that you are. So, your train of logic varies, depending on if you need a pill, took a pill 20 minutes ago, or 6 hours ago, and need another pill. Mood swings galore!----
Reply

Loading...